Definitely the worst day to date. Headache, nausea, dizziness so severe that I can’t even walk straight, no appetite, shakes, concentration impossible, low mood, unreasonable – the list is endless. Suffice to say I’d like to just curl up and sleep. Oh yes – extreme lethargy added to that list above. I know it’ll all end at some point though – I keep reminding myself of that.

But for tonight, I shall be sleeping. And trying to eat. It’s all a relatively small price to pay for the months of well-being i’ve received mentally, even if not physically… Which of course the delightful withdrawals are kicking me nice and hard physically, even now. Perhaps this physical affect is what has caused the extreme lethargy and exhaustion i’ve had of late? It would be interesting to be able to know for definite. Still have acidic stomach, but that is easing as are all of the other side effects noted whilst I was fully on the drug.

Not as happy a picture as I was hoping to present for the withdrawal symptoms, but, there’s no turning back now. Everything should settle in time…